Ask a doctor

I had perlane injections in my cheeks five months ago and have hard lumps and dimpling. Could it be from Perlane?

i had perlane injections in my cheeks five months ago and have hard lumps and dimpling. I was wondering if its from Perlane?

Doctor Answers (1)

Lumps After Perlane Injections

+1
Dear mina77777~

It is possible that the Perlane is resolving unevenly, or you may have a delayed reaction to the filler. Please follow-up with your physician for an exam. It could be that the remaining filler needs to be dissolved, or you may need some other treatment entirely.

Best wishes,
Amy Hsu


Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.